MAUDE Adverse Event Report: ST. JUDE MEDICAL - NEUROMODULATION EON C 16-CHANNEL IPG; SCS IPG

ST. JUDE MEDICAL - NEUROMODULATION EON C 16-CHANNEL IPG; SCS IPG
Model Number 3688
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 02/03/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event is estimated.The results/method and conclusion codes along with investigation results will be provided in the final report.
 
Event or Problem Description
It was reported that a low battery message for patient's ipg displayed on external devices.A manufacturer representative confirmed the issue and the ipg was deemed inoperable.In turn, surgical intervention may take place at a later date to address the issue.
 
Event or Problem Description
Additional information received indicated the patient underwent surgical intervention wherein the ipg was explanted and replaced to address the issue.
 
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the devices were not returned for analysis.Based on the information received, the cause of the reported event could not be conclusively determined.

Brand Name
EON C 16-CHANNEL IPG
Common Device Name
SCS IPG
Manufacturer (Section D)
ST. JUDE MEDICAL - NEUROMODULATION
6901 preston rd
plano TX 75024
MDR Report Key10077611
Report Number1627487-2020-04806
Device Sequence Number3852932
Product Code LGW
UDI-Device Identifier05415067017369
UDI-Public05415067017369
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P010032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2018
Device Model Number3688
Device Catalogue Number3688
Device Lot Number5355232
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 05/04/2020
Supplement Date Received by Manufacturer05/22/2020
06/11/2020
Initial Report FDA Received Date05/20/2020
Supplement Report FDA Received Date06/09/2020
06/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Weight82